# SDR CALA9601626

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN PANEL BULGED JUST AFT OF RT RAM AIR DOOR ACTUATOR STA 720, STRINGER 28R.  THE CORROSION WAS REMOVED, A FILLER AND DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5330-02459.
